# SDR MASA20220413188

- Difficulty date: March 19, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,025 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: SH670314077
- Part serial: NA
- Condition: Corroded
- Location: Access Panel 814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND GOUGE ON ACCESS PANEL 814FZ (SERVICE DOOR LATCH COVER) ACTION 
ACCESS PANEL 814FZ WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
